# SDR 97ZZZX4336

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230H
- Make and model: Bolkms BK117A4
- Aircraft serial: 7134
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 430137601
- Condition: Leak
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIN HOLE LEAK IN TUBING BETWEEN NOZZLES.  HIGH PRESSURE FUEL SPRAYING INTO ENGINE COMPARTMENT.  SUBMITTER STATED THE TUBING BETWEEN NOZZLES SHOULD BE REPLACED AT OVERHAUL.  ALLIED SIGNAL SHOULD FIELD FLEX HOSE MANIFOLD ASAP.
